Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Klüppelberg, C., Resnick, S. 
Titel:
The Pareto Copula, aggregation of risks and the Emperor's socks 
Abstract:
The copula of a multivariate distribution is the distribution transformed so that one dimensional marginal distributions are uniform. We review a different transformation of a multivariate distribution which yields standard Pareto for the marginal distributions and the resulting distribution we call the Pareto copula. Use of the Pareto copula has a certain claim to naturalness when considering asymptotic limit distributions for sums, maxima and empirical processes. We discuss implications fo...    »
 
Stichworte:
Regular variation, risk, maximal domain of attraction, copula, Pareto 
Zeitschriftentitel:
Journal of Applied Probability 
Jahr:
2008 
Band / Volume:
45 
Heft / Issue:
Seitenangaben Beitrag:
67-84 
Reviewed:
ja 
Sprache:
en 
Status:
Preprint / submitted 
Semester:
SS 08 
Format:
Text